# SDR ASAA2020121333698

- Difficulty date: December 13, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,844 hours, 11,489 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC12071
- Condition: Faulted
- Location: Apu
- Part time: 7,136 hours, 13,413 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, MTX FAULT MESSAGE 49-31016.  GROUNDED-YES.  REMOVED AND REPLACED APU FUEL CONTROL UNIT, PER B737-800 AMM 49-31-11.  OPERATIONS AND NO LEAKS NOTED.
